Maximal inequalities for demimartingales and their applications  被引量:16

Maximal inequalities for demimartingales and their applications

在线阅读下载全文

作  者:WANG XueJun HU ShuHe 

机构地区:[1]School of Mathematical Science,Anhui University,Hefei 230039,China

出  处:《Science China Mathematics》2009年第10期2207-2217,共11页中国科学:数学(英文版)

基  金:supported by National Natural Science Foundation of China (Grant Nos. 10871001, 60803059);the Innovation Group Foundation of Anhui University

摘  要:In this paper, we establish some maximal inequalities for demimartingales which generalize and improve the results of Christofides. The maximal inequalities for demimartingales are used as key inequalities to establish other results including Doob’s type maximal inequality for demimartingales, strong laws of large numbers and growth rate for demimartingales and associated random variables. At last, we give an equivalent condition of uniform integrability for demisubmartingales.In this paper, we establish some maximal inequalities for demimartingales which generalize and improve the results of Christofides. The maximal inequalities for demimartingales are used as key inequalities to establish other results including Doob’s type maximal inequality for demimartingales, strong laws of large numbers and growth rate for demimartingales and associated random variables. At last, we give an equivalent condition of uniform integrability for demisubmartingales.

关 键 词:maximal inequality demimartingales associated random variables growth rate 60E15 60F15 

分 类 号:O211.5[理学—概率论与数理统计]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象